# SDR SWAA2024011030649

- Difficulty date: December 11, 2023
- Submitted: January 10, 2024
- Operation: Air carrier
- Aircraft: N8557Q
- Make and model: Boeing 737-8H4
- Aircraft serial: 63582
- Aircraft time: 20,011 hours, 10,087 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sidewall Support
- Part number: UNKNOWN
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FWD CARGO BAY R/H FLOOR TO SIDEWALL SUPPORT PLATE MULTIPLE AREAS AROUND NUT PLATE HOLES BS500A TO BS500I RBL22 WL156<[01] COMPLETED ALL WORK ON FAULT TTG8Q00Q7TR2;[02] CORROSION ON FLOOR TO SIDEWALL SUPPORT WAS FOUND TO BE OUT OF LIMITS REMOVED AND REPLACED FLOOR TO SIDEWALL SUPPORT AS PER SRM 51-40-02 AND DRAWING 143A7500.;[03] VERIFIED. VERIFIED MEASUREMENTS.
